The Duals of Almost Completely Decomposable Groups
In this paper, we classify the direct products of one-dimensional compact connected abelian groups by cardinal invariants dualizing Baer’s classification theorem of completely decomposable groups. Almost completely decomposable groups are finite rank torsion-free abelian groups which contain a completely decomposable group of finite index. An isomorphism theorem for their Pontrjagin dual groups is given by using the dual concept of a regulating subgroup.
Loth, P. (1997). The duals of almost completely decomposable groups. Archiv der Mathematik, 68, 353–358. Doi: 10.1007/s000130050067